# SDR AALA202512306977

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 36,845 hours, 15,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG16657
- Condition: Deployed
- Location: Zone 800
- Part time: 36,005 hours, 15,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PARKING AT GATE FLIGHT ATTENDANT 1 REPORTED AN ISSUE WITH THE GIRT BAR AND L1 DOOR WOULD NOT OPEN RESULTING IN A PARTIAL SLIDE DEPLOYMENT. MAINTENANCE INSPECTED THE DOOR AREA AND SLIDE PACK COVER FOR DAMAGE WITH NO ISSUES NOTED. MMAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD 08L22125001.
